# SDR QXEA200400112

- Difficulty date: February 4, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 5,144 hours, 5,903 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Low
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDR - FLIGHT 2307 - THE AIRCRAFT RETURNED TO GATE WHEN THE NUMBER 3 HYDRAULIC QUANTITY DROPPED TO FORTY PERCENT AFTER COMPLYING WITH THE ISO VALVE CHECK.  MAINTENANCE INSPECTED THE AIRCRAFT AND SERVICED THE NUMBER 3 HYDRAULIC SYSTEM.  NO PARTS WERE REPLACED.
